It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: XENADRINE

Re: XENADRINE

[ Back to Messages ]

Message

Posted by Annick B on December 14, 2000 at 06:27:01:

In Reply to: Re: XENADRINE posted by mike on December 13, 2000 at 04:25:13:

I am using Xenadrine now for 1 week. I am feeling good. I exercise 4 teams a week (fitness and tae bo) and after 1 week my muscles are really getter stronger. I am wondering what will happen if I stop using Xenadrine. I just want to lose 5 kilo. My body is in much better shape now, and my mood is also better, i 've got lots of enerqy. I started last friday (it is now thursday) with 1 pill, and then I took 2, untill 2 days ago, I started to take 1 pill a day. I have got troubles getting into sleep at night.
SO, what happens when my bottle is empty? Do you thing I will gain weight again?


Follow Ups




All times are GMT -7. The time now is 04:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!